# SDR UALA2013011400209

- Difficulty date: January 10, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 54,841 hours, 15,348 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3020441
- Condition: Inoperative
- Location: R3 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND R3 DOOR OUTER EMERGENCY LIGHT INOPERATIVE.   REPLACED LIGHT.  CHECKED OK.
